Taiichi SAITO


Secure Hierarchical Identity-Based Identification without Random Oracles
Atsushi FUJIOKA Taiichi SAITO Keita XAGAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6  pp. 1307-1317
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
hierarchical identity-based identificationimpersonation under active and concurrent attackscomputational Diffie-Hellman assumptionRSA assumption
 Summary | Full Text:PDF(652.3KB)

Generic Construction of Strongly Secure Timed-Release Public-Key Encryption
Atsushi FUJIOKA Yoshiaki OKAMOTO Taiichi SAITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1  pp. 76-91
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Public Key Based Protocols
Keyword: 
timed-release public-key encryptionpublic-key encryptionidentity-based encryptionrandom oracle model.
 Summary | Full Text:PDF(345.6KB)

Security of Sequential Multiple Encryption
Atsushi FUJIOKA Yoshiaki OKAMOTO Taiichi SAITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1  pp. 57-69
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Public Key Cryptography
Keyword: 
multiple encryptionsequential constructionrandom oracle modelFujisaki-Okamoto conversion
 Summary | Full Text:PDF(413.9KB)

Candidate One-Way Functions on Non-Supersingular Elliptic Curves
Taiichi SAITO Fumitaka HOSHINO Shigenori UCHIYAMA Tetsutaro KOBAYASHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/01/01
Vol. E89-A  No. 1  pp. 144-150
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Elliptic Curve Cryptography
Keyword: 
one-way functionpairing-based cryptosystemdistortion mapthe Weil and the Tate pairingsco-Diffie-Hellman problem
 Summary | Full Text:PDF(213.3KB)

Non-Supersingular Elliptic Curves for Pairing-Based Cryptosystems
Taiichi SAITO Fumitaka HOSHINO Shigenori UCHIYAMA Tetsutaro KOBAYASHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/05/01
Vol. E87-A  No. 5  pp. 1203-1205
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
non-supersingular elliptic curvepairing-based cryptosystemthe Weil and the Tate pairings
 Summary | Full Text:PDF(84.7KB)

A New Factoring Method of Integers N=pr q for Large r
Koji CHIDA Shigenori UCHIYAMA Taiichi SAITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/05/01
Vol. E85-A  No. 5  pp. 1050-1053
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
factoringCarmichael functionChinese remainder theoremAdleman-Pomerance-Rumely primality test
 Summary | Full Text:PDF(196KB)

A Remark on the MOV Algorithm for Non-supersingular Elliptic Curves
Taiichi SAITO Shigenori UCHIYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/05/01
Vol. E84-A  No. 5  pp. 1266-1268
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
elliptic curve discrete logarithm problemMOV algorithm
 Summary | Full Text:PDF(120.1KB)

The Efficient Reductions between the Decision Diffie-Hellman Problem and Related Problems
Taiichi SAITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/05/01
Vol. E84-A  No. 5  pp. 1195-1200
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
decision Diffie-Hellman problemmatching Diffie-Hellman problemLevin's hierarchylinear-preserving reduction
 Summary | Full Text:PDF(192.6KB)

The Decision Diffie-Hellman Assumption and the Quadratic Residuosity Assumption
Taiichi SAITO Takeshi KOSHIBA Akihiro YAMAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/01/01
Vol. E84-A  No. 1  pp. 165-171
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
decision Diffie-Hellman assumptionquadratic residuosity assumptionprobabilistic encryptionbit commitmentall-or-nothing disclosure of secrets
 Summary | Full Text:PDF(249.1KB)

Remarks on Elliptic Curve Discrete Logarithm Problems
Naoki KANAYAMA Tetsutaro KOBAYASHI Taiichi SAITO Shigenori UCHIYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2000/01/25
Vol. E83-A  No. 1  pp. 17-23
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
elliptic curve discrete logarithm problemMOV algorithmFR algorithm
 Summary | Full Text:PDF(449.9KB)